| Model Number |
GIF-Q180 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device evaluation that the gastrointestinal videoscope exhibited a sticky grip surface on the control body.There were no reports of patient involvement.
Additional Manufacturer Narrative
B3= olympus detected this issue during device servicing, and there was no reported customer product complaint or allegation, therefore there is no information of customer reported date of the occurrence of the event.Additional information will be provided once available.The device was returned to olympus for inspection.Based on the results of the investigation, olympus confirmed a sticky condition on the control body grip area but the type of the material or root cause cannot be identified.A definitive root cause cannot be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.